# SDR EIA990259

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 4980 · APU Exhaust System
- Part: Tail Pipe
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, THE APU TAIL TO EMPENNAGE WELD WAS FOUND CRACKED.  PART WAS NDT'D AND STOP DRILLED PER DOUGLAS SRM 08-00-07.  WELD WAS REPAIRED BY REPAIR STATION NR J3WR275J.  ALL WORK ACCOMPLISHED WITH INSTRUCTIONS FROM ECRA942-49-006-2 AND BOEING ENGINEERING.  (M)
